# SDR R61A201708130622

- Difficulty date: August 13, 2017
- Submitted: August 13, 2017
- Operation: Air carrier
- Aircraft: N210JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000260
- Aircraft time: 24,944 hours, 19,624 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17080081003
- Condition: Corroded
- Location: Frames 83-84
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA AFT END OF LT CENTER SEAT TRACK IS CORRODED.  PERFORMED A SPLICE REPAIR IAW ENGINEERING ETD2017-170-065008.
